MathSciNet Relay Station
MathSciNet bibliographic data
MR389610 05A10
Andrews, George E. Identities in combinatorics. II. A $q$-analog of the Lagrange inversion theorem. Proc. Amer. Math. Soc. 53 (1975), no. 1, 240–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement